# SDR AALA20170303017

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 56,068 hours, 13,774 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: ESC10401B1
- Part serial: BX5970
- Condition: Faulty
- Location: Rt Engine
- Part time: 51,955 hours, 14,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. BSB-MIA FLIGHT DIVERTED TO SJU ACCOUNT LOW FUEL FLOW ON THE RIGHT ENGINE. UNEVENTFUL LANDING. REMOVED AND REPLACED NR 2 ENGINE ELECTRONIC ENGINE CONTROL IAW AMM 73-21-07 AND ENGINE PRESSURE RATIO TRANSMITTER IAW AMM 77-11-01 (AALA20170303018). OPERATIONAL CHECK GOOD.
